Fourth Hankel determinant for the family of functions with bounded turning
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1703-1711
Published online November 12, 2018
Printed November 30, 2018
Muhammad Arif, Lubna Rani, Mohsan Raza, Pawel Zaprawa
Abdul Wali Khan University, Abdul Wali Khan University, Government College University, Lublin University of Technology
Abstract : The main aim of this paper is to study the fourth Hankel determinant for the class of functions with bounded turning. We also investigate for $2$-fold symmetric and $3$-fold symmetric functions.
Keywords : bounded turning functions, Hankel determinant
MSC numbers : 30C45, 30C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd